Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2004, Issue 577


A characterization of quantum groups

Nicolás Andruskiewitsch / Hans-Jürgen Schneider
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/crll.2004.2004.577.81


We classify pointed Hopf algebras with finite Gelfand-Kirillov dimension, which are domains, whose groups of group-like elements are finitely generated and abelian, and whose infinitesimal braidings are positive.

About the article

Received: 22. Juli 2003

Published Online: 2005-07-27

Published in Print: 2004-11-30

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2004, Issue 577, Pages 81–104, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2004.2004.577.81.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Xingting Wang, Xiaolan Yu, and Yinhuo Zhang
Pacific Journal of Mathematics, 2017, Volume 290, Number 2, Page 481
Alessandro Ardizzoni
Algebras and Representation Theory, 2012, Volume 15, Number 4, Page 639
Pu Zhang
Communications in Algebra, 2006, Volume 34, Number 11, Page 4065
David E. Radford
Acta Applicandae Mathematicae, 2009, Volume 108, Number 1, Page 141
Iván Angiono
Algebra & Number Theory, 2009, Volume 3, Number 1, Page 35

Comments (0)

Please log in or register to comment.
Log in